Piriton Syrup 150ml

Piriton Syrup 150ml

Day & Night Nurse 24 Capsules

Specially formulated to provide 24 hour relief from the major symptoms of colds and flu
Regular Price £8.49 Special Price £8.07
Availability: In stock
Details

Day & Night Nurse - ForColds and Flu24 hour care* Tickly cough* Shivers, aches and pains* Blocked and runny nost* Sore throat pain* Headache Day & Night capsules have been specially formulated to provide 24 hour relief from the major symptoms of colds and flu.

Each pack contains a combination of day-time (yellow/orange) capsules and night-time (green/white) Capsules.Day-time capsules quickly provide relief from the major symptoms of colds and flu without causing drowsinessNight-time capsules also relieve colds and flu symptoms and help you get a good nights sleep to wake feeling better.

More Information
More Information
Ebay Store Medicines
directions

DAY-TIME Dosage:
2 Yellow/orange capsules to be taken with a drink, every 4 hours up to a maximum of 3 doses throughout the day, if needed.

NIGHT-TIME Dosage:
2 Green/white capsules to be taken with a drink at bedtime.

DO NOT GIVE TO CHILDREN UNDER 12 YEARS OF AGE

DO NOT TAKE:
If you have liver or kidney disease.
If you are pregnant or breast feeding.
With other flu, cold or decongestant products.

ingredients

18 Non drowsy day-time Capsules - each containing: Paracetamol 500mg, Pseudoephedrine hydrochloride 30mg and Pholcodine 5mg.

6 Night-time Capsules that aids restful sleep - each containing: Paracetamol 500mg, Promethazine hydrochloride 10mg, Dextromethorphan hydrobromide 7.5mg

Is Prescription Drug No
Reviews
Write Your Own Review
You're reviewing:Day & Night Nurse 24 Capsules
Your Rating